# SDR AC2A084863

- Difficulty date: February 24, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 1,142 hours
- System (JASC): 6400 · Tail Rotor System
- Part: Lock Plate
- Part number: 222012733001
- Condition: Damaged
- Location: Tail Rotor
- Part time: 1,142 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCK PLATE HAD TO BE REPLACED WHEN TAILROTOR WAS REMOVED FOR PROBLEM OF A WORN, RUSTED TRUNNION, AND CRACKED SPLINE ON TAIL GEARBOX OUTPUT SHAFT. REPLACED LOCKPLATE ASSEMBLY.
